TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Calculation and comparison of energy and energy based on Mostar index of the double-star graph and its line graph

* Corresponding author · click or hover a name for details

pp. 1585–1594Vol. 29Issue 4April 2026DOI: 10.47974/JDMSC-2246 Crossmark XML
Received:
07 Aug 2024
Published Online:
15 Sep 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2246
Pages:
1585–1594

Abstract

The double-star line graph is a graph built from two complete graphs of order a+1 that share a common vertex, for every positive integer a ≥ 1. In this article, we investigate concepts of energy and energy based on the Mostar index of Dsa and LDsa graphs and provide a low bound for energies. We obtain general formulas for energies of Dsa, LDsa, MoDsa, and MoLDsa. This study obtains general formulas for the Mostar energy and energy of Dsa and LDsa. Using these formulas does not require calculating eigenvalues, and we show that the energy of these graphs only depends on a, the Number of pendeng edges. We compare energies and find relationships between them. Also, we determine the highest and lowest energy. We display the obtained results, numerically and graphically and compare energies graphically.

Keywords

Subject Classifications

05C9005C0905C3105C92

References

[1] V. H. Krisnawati, A. A. G. Ngurah, N. Hidayat, and A. R. Alghofari, “On the (consecutively) super edge-magic deficiency of subdivision of Double stars,” Journal of Mathematics, vol. 2020, no. 1, p. 4285238 (2020). 
[2] M. Suresh and E. Bonyah, “On the spectrum, energy and Laplacian energy of graphs with self-loops,” Heliyon, vol. 9, no. 7 (Jul. 2023). 
[3] R. B. Bapat, Graphs and Matrices. London, U.K.: Springer, p. 5 (2010). 
[4] A. Ulker, A. Gursoy, N. K. Gursoy, and I. Gutman, “Relating graph energy and Sombor index,” Discrete Mathematics Letters, vol. 8, pp. 6-9 (2022). 
[5] M. R. Oboudi, “A new lower bound for the energy of graphs,” Linear Algebra and its Applications, vol. 580, pp. 384-395 (2019). 
[6] D. Wong, X. Wang, and R. Chu, “Lower bounds of graph energy in terms of matching number,” Linear Algebra and its Applications, vol. 549, pp. 276-286 (2018). 
[7] K. C. Das, A. Alazemi, and M. Anđelić, “On energy and Laplacian energy of chain graphs,” Discrete Applied Mathematics, vol. 284, pp. 391-400 (2020). 
[8] K. Zemljič and P. Žigert PleterŠek, “Smoothness of graph energy in chemical graphs,” Mathematics, vol. 11, no. 3 (2023). 
[9] J. Wang, L. Lu, M. RandiĆ, and G. Li, “Graph energy based on the eccentricity matrix,” Discrete Mathematics, vol. 342, no. 9, pp. 2636-2646 (2019). 
[10] M. S. Sardar, N. Iqbal, S. Hussain, S. Mukhtar, and W. W. Mohammed, “An inequality for the Mostar index of line graphs of trees,” Communications in Combinatorics and Optimization, Feb. 10 (2025). 
[11] Z. Rajabinejad and S. Mohammadian-Semnani, “Calculation of topological indices based on the distance of polyacenes without edge counting,” Polycyclic Aromatic Compounds, vol. 44, no. 9, pp. 6302-6313 (2024). 
[12] M. Arockiaraj, J. Clement, and N. Tratnik, “Mostar indices of carbon nanostructures and circumscribed donut benzenoid systems,” International Journal of Quantum Chemistry, vol. 119, no. 24, p. e26043, Dec. 15 (2019). 
[13] M. Ghorbani, “Computing the vertex PI and Szeged polynomials of fullerene graphs C12n+4,” MATCH Commun. Math. Comput. Chem., vol. 65, pp. 183-192 (2011). 
[14] T. DoŠliĆ, I. Martinjak, R. Škrekovski, S. TipuriĆ SpuževiĆ, and I. Zubac, “Mostar index,” Journal of Mathematical Chemistry, vol. 56, pp. 2995-3013 (Nov. 2018). 
[15] R. A. Ashrafi and A. Loghman, “PI index of some benzenoid graphs,” J. Chilean Chem. Soc., vol. 51, no. 3, pp. 968-970 (Sep. 2006). 
[16] A. Rohini and M. Venkatachalam, “On irregular colorings of triple star graph families,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 22, no. 6, pp. 983-988 (Aug. 2019). 
[17] K. A. Sugeng, Z. Z. Barack, N. Hinding, and R. Simanjuntak, “Modular irregular labeling on double-star and friendship graphs,” Journal of Mathematics, vol. 2021, p. 4746609 (2021). 

Views: 273Downloads: 108Citations: 0